Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
156 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Does Atorvastatin cause burning sensation during urination?

From researching the internet, I feel I have vulvo vaginal pruritis. Spelling may be wrong.. Also, I feel the condition may be a side effect of taking a statin. The condition started about 4 months after I started taking atorvastatin. I thought it was a UTI and my GP prescribed some things but nothing took it away. No bleeding, but extreme discomfort during and after urination.
Fri, 14 Jun 2019
Report Abuse
General & Family Physician 's  Response
Hello,

Most common side effects of Atorvastatin is muscle pain and fatigue. This is the reason that it is always prescribed at night time so that there is minimum interference in the patient's routine.

Other minor side effects include:

constipation, diarrhea, nausea, fatigue, gas, heartburn and headache.

From the symptoms, you have mentioned, you seem to be having an uro genital infection. Better to go for a routine examination and culture of urine so that "appropriate "antibiotics can be started.

Hope I have answered your query. Let me know if I can assist you further.

Take care

Regards,
Dr AJEET SINGH, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

On several Blood Pressure medications and Atorvastatin. Noticed yesterday and today that my urine is a tea color no matter how much water I drink....